urologist-icon

Aceclofenac problem

I consumed aceclofenac painkiller as prescribed by a doctor for fever, which caused kidney probs...serious pain was there..creatinine lvl went upto 2.3 ..now cured ..but now also if water intake is reduced to normal levels , i start getting slight pain...will it take some time to subside..do i need to consult somebody?
views-icons 24 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Aceclofenac problem

doctor profile image
Answered
Thanks for trusting Ayurveda, Unfortunately such happens but do not panic, have faith on ur dr share clear history about swelling n nausea/vomiting/breathlessness if any weakness...sure ger screened for kidney n liver function test as directed by ur dr...hope ur inveztigation reveal everything normal but choose Ayurvedic Rasayan to boost core health n fitness
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. Still didn't quite get your query properly. Drink lots of water and you should be fine. Consult a nephrologist. Regards
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO